# SDR QXEA200701585

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,565 hours, 11,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DEN - RECEIVED A APU FAULT MESSAGE ON START-UP.  CAUTION THEN WENT AWAY AND THERE WAS A OIL ODOR FROM THE PACKS.  MAINTENANCE PERFORMED 3 STARTS OF THE APU WITH NO FAULTS NOTED.  THE MDC DATA SHOWED A HUNG START.  FOUND NO ODOR IN THE PACKS.  APU OPERATES NORMALLY WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
